A female asked:
Backaches, headaches, nauseous and exhausted all the time, have missed my period too. been on the depo-provera provera (medroxyprogesterone) since october, pregnancy or?
1 doctor answer • 1 doctor weighed in
Family Medicine 25 years experience
Could be...: Depo Provera (medroxyprogesterone) can cause this type of symptoms, especially absence of periods. However, if you strongly suspect you could be pregnant get a home base test for confirmation. Follow up with your GYN provider if symptoms get worse over time.
3.5k viewsAnswered >2 years ago
Last updated Dec 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.